Register Today!
Receive our eNewsletters. Signup
EndocrineWeb Community Advice

My body reacted to Lantus + Novo insulin

From: clealcovey - 5 years 26 weeks ago

I am in Lantus insulin 15mg per day. I had some high numbers and my Dr. added Novolog 1 unit before meals, then increased to according the carbs I was going to eat. Injected 2.5 units and my body went crazy, I had a burning reaction. I felt like I was burning all over, mostly in my eyes, face, and legs. I stopped injecting Novo, and kept Lantus but my sugar numbers are rapidly dropping. Numbers drop 20 to 90 points in 1.5 to 2 hrs. Is that normal? What happened? Do you know?
I am not injecting Lantus today since my numbers are dropping too fast, I already had 3 low sugar reactions!
Any idea or advice.
Thank you!

Do you find this discussion helpful?
0

1 Response

Is this good advice?
0

Sorry for lateness of reply. I just became aware of this site and skimming entry I found yours to be of interest. IN the beganning of 2006 my wife had an allergy to Lantus and NPH, She was finally seen by an allergist tested a found to be allergic to these and others insulins. She can take Regular we moved shortly there after and since than will only use Regular. She was referred to a local endocrinologist who refused to treat her if she can only take Regular. We had to switch programs thru our insurance carrier and seeking new advise. Your post interest me as you seem to be experiencing a similar issue. Reading several sources and other providers have suggested either an insulin pump or regular 500. But has not occured . She is also my care provider and has her hands full. I was typeII AODM on oral meds but my severe TBI CONVERTED ME to Insulin and Lantus. I hope this site can be of assistance.

SHOW MAIN MENU
SHOW SUB MENU